Liste des citations dans Numdam pour : An axiomatic treatment of pairs of elliptic differential equations

Annales de l'Institut Fourier, Volume 16 (1966) no. 2, p. 167-208


Anandam, Victor

Annales de l'Institut Fourier, Volume 22 (1972) no. 4, p. 97-160

Taylor, John C.

Annales de l'Institut Fourier, Volume 20 (1970) no. 1, p. 433-456

Walsh, Bertram

Annales de l'Institut Fourier, Volume 19 (1969) no. 2, p. 371-417


Lumer-Naïm, Linda

Annales de l'Institut Fourier, Volume 17 (1967) no. 2, p. 425-469